Alert archive / New York / Flash Flood Watches in 2021

Flash Flood Watch 1, NWS Albany, NY

June 8, 20214 counties in New York; Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this flash flood watch at Jun 8, 2021, 1:10 PM EDT for 4 counties in New York; Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2021, 1:10 PM EDT (17:10 UTC)
Expired
Jun 8, 2021, 7:48 PM EDT
In force
7 hr
Issued by
NWS Albany, NY
Flood severity
None

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 65 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

749 
WGUS61 KALY 081710
FFAALY

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albany NY
110 PM EDT Tue Jun 8 2021

CTZ001-013-MAZ001-025-NYZ058>061-063>066-090115-
/O.NEW.KALY.FF.A.0001.210608T1710Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Litchfield-Southern Litchfield-Northern Berkshire-Southern
Berkshire-Western Greene-Eastern Greene-Western Columbia-Eastern
Columbia-Western Ulster-Eastern Ulster-Western Dutchess-Eastern
Dutchess-
Including the cities of Kingston, Pine Plains, Stanfordville, 
Arlington, Jefferson Heights, Athens, Woodstock, Thomaston, Great 
Barrington, Napanoch, West Hurley, Pittsfield, Amenia, Hunter, West 
Shokan, Dover Plains, Beacon, Poughkeepsie, New Paltz, New Milford, 
Wingdale, Hudson, Hancock, Florida, Oakville, North Adams, 
Coxsackie, Windham, New Lebanon, Torrington, Gaylordsville, 
Ellenville, Tannersville, Millbrook, South Egremont, Cairo, 
Catskill, Kerhonkson, Prattsville, Terryville, Sundown, Dalton, 
Sandisfield, and Pawling
110 PM EDT Tue Jun 8 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

The National Weather Service in Albany has issued a

* Flash Flood Watch for portions of northwestern Connecticut...
  western Massachusetts and east central New York, including the 
  following areas, in northwestern Connecticut, Northern Litchfield 
  and Southern Litchfield. In western Massachusetts, Northern 
  Berkshire and Southern Berkshire. In east central New York, 
  Eastern Columbia, Eastern Dutchess, Eastern Greene, Eastern 
  Ulster, Western Columbia, Western Dutchess, Western Greene and 
  Western Ulster.

* Until 10 PM EDT this evening

* Numerous showers and scattered thunderstorms are developing this 
  afternoon and will continue through the rest of the day into this 
  evening. Slow moving thunderstorms will be capable of producing 
  torrential rainfall, with local amounts of 2 to 4 inches. Flash 
  flooding may result, especially across urban, poor drainage and 
  low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

JPV
2 follow-up statements
594 
WGUS61 KALY 082030
FFAALY

Flood Watch
National Weather Service Albany NY
430 PM EDT Tue Jun 8 2021

CTZ001-013-MAZ001-025-NYZ058>061-063>066-090200-
/O.CON.KALY.FF.A.0001.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Litchfield-Southern Litchfield-Northern Berkshire-Southern
Berkshire-Western Greene-Eastern Greene-Western Columbia-Eastern
Columbia-Western Ulster-Eastern Ulster-Western Dutchess-Eastern
Dutchess-
Including the cities of Kingston, Pine Plains, Stanfordville, 
Arlington, Jefferson Heights, Athens, Woodstock, Thomaston, Great 
Barrington, Napanoch, West Hurley, Pittsfield, Amenia, Hunter, West 
Shokan, Dover Plains, Beacon, Poughkeepsie, New Paltz, New Milford, 
Wingdale, Hudson, Hancock, Florida, Oakville, North Adams, 
Coxsackie, Windham, New Lebanon, Torrington, Gaylordsville, 
Ellenville, Tannersville, Millbrook, South Egremont, Cairo, 
Catskill, Kerhonkson, Prattsville, Terryville, Sundown, Dalton, 
Sandisfield, and Pawling
430 PM EDT Tue Jun 8 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of northwestern Connecticut...western Massachusetts and 
  east central New York, including the following areas, in 
  northwestern Connecticut, Northern Litchfield and Southern 
  Litchfield. In western Massachusetts, Northern Berkshire and 
  Southern Berkshire. In east central New York, Eastern Columbia, 
  Eastern Dutchess, Eastern Greene, Eastern Ulster, Western 
  Columbia, Western Dutchess, Western Greene and Western Ulster.

* Until 10 PM EDT this evening

* Numerous showers and scattered thunderstorms will continue into 
  this evening. Slow moving thunderstorms will be capable of 
  producing torrential rainfall, with local amounts of 2 to 4 
  inches. Flash flooding may result, especially across urban, poor 
  drainage and low lying areas and across locations that receive 
  repeated rounds of thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

JPV
366 
WGUS61 KALY 082348
FFAALY

Flood Watch
National Weather Service Albany NY
748 PM EDT Tue Jun 8 2021

CTZ001-013-MAZ001-025-NYZ058>061-063>066-090100-
/O.CAN.KALY.FF.A.0001.000000T0000Z-210609T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Litchfield-Southern Litchfield-Northern Berkshire-Southern
Berkshire-Western Greene-Eastern Greene-Western Columbia-Eastern
Columbia-Western Ulster-Eastern Ulster-Western Dutchess-Eastern
Dutchess-
Including the cities of Kingston, Pine Plains, Stanfordville, 
Arlington, Jefferson Heights, Athens, Woodstock, Thomaston, Great 
Barrington, Napanoch, West Hurley, Pittsfield, Amenia, Hunter, West 
Shokan, Dover Plains, Beacon, Poughkeepsie, New Paltz, New Milford, 
Wingdale, Hudson, Hancock, Florida, Oakville, North Adams, 
Coxsackie, Windham, New Lebanon, Torrington, Gaylordsville, 
Ellenville, Tannersville, Millbrook, South Egremont, Cairo, 
Catskill, Kerhonkson, Prattsville, Terryville, Sundown, Dalton, 
Sandisfield, and Pawling
748 PM EDT Tue Jun 8 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Greene, Ulster, Columbia, Dutchess, 
Berkshire and Litchfield Counties has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Additional light rainfall will occur, but no additional 
flooding is anticipated.

$$

JPV

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood watch went out at Jun 8, 10:30 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 8, 10:30 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1030 AM EDT Tue Jun 8 2021

.SYNOPSIS...
Showers and thunderstorms will become more numerous this
afternoon. Thunderstorms will be capable of producing heavy rain
and may be slow moving, resulting in the potential for
localized flooding. Otherwise, today will be very humid and
warm. One more humid and very warm day Wednesday before a cold
front pushes through the region leading to seasonable and less
humid weather for the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
.UPDATE...Satellite imagery showing mainly high/mid level
clouds increasing from the west. Ahead of this cloud shield, it
is quite moist and unstable. PWAT value was 1.81" and SBCAPE was
1401 J/Kg from 12Z KALY sounding. SPC Mesoanalysis indicating
1500-3000 J/Kg of SBCAPE for areas south/east of Albany. Despite
weak deep layer shear < 20 kt, will have to watch for possible
wet downdrafts associated with any taller convective updrafts.
Main concern remains potential for locally heavy rainfall and
isolated flash flooding. Upper level disturbance approaching
from the west will provide sufficient lift for numerous showers
with scattered thunderstorms. Some activity already developing
in NE PA and should increase in coverage towards afternoon
across our region. Greatest coverage of showers/storms from
latest CAMs look to be across mainly the southern 2/3 of the
area. Warming should be tempered by increasing clouds, with
highs in the 80s. It will remain humid with dewpoints in the 60s
to lower 70s.

.PREVIOUS [0706]...Guidance is in good agreement that the area
of upper level shortwave impulses currently over western NY/the
Great Lakes will track eastward within the zonal flow aloft
towards our region this afternoon. In addition, guidance shows a
moisture rich area characterized by PWATs exceeding 2 inches
(which is 2 to 2.5 standard deviations from normal) also
tracking eastward along with these shortwave this afternoon. As
a result, the CAMs and the deterministic guidance paint a
similar picture with shower and thunderstorm coverage becoming
more widespread after 18 - 19 UTC through 23 - 00 UTC (2 to 8pm)
especially for areas along and south of I-90. Forecast
soundings support a "tall skinny CAPE" structure with very light
(mainly under 20 kts through 300mb) and generally
unidirectional flow. Shear will be much too weak to support
organized convection but such a set-up will support slow moving
thunderstorms that may even train over the same area or back
build. Environmental conditions also favor high precipitation
efficiency with warm cloud depths nearing 12 to 13kft. Should
heavy rain from slow moving thunderstorms impact the same area,
localized flash flooding could occur, especially in urban, low-
lying and poor drainage areas. Even though the 1 hour and 3 hour
FFG guidance is rather high and antecedent conditions are dry,
we still collaborated with WPC and neighboring offices to
maintain the marginal risk for flash flooding as outlined in the
latest Excessive Rainfall Outlook for most of eastern
NY/western New England. Heavy rainfall from storms looks to
impact the afternoon commute so motorists are encouraged to
drive cautiously and allow for extra travel time.

While the area of strongest forcing escapes into New England
this evening, additional weak shortwaves will still be around
overnight with humid conditions ongoing. This could support some
scattered areas of showers and storms overnight but coverage
should less compared to the afternoon hours. Upstream, a cold
front will be pushing southward from the NY/Canada border and
should progress through most of our area by 12 UTC Wednesday as
winds shift to the north/northwest in its wake. Despite the
winds shift, the leading edge of the cooler/less humid air mass
looks to still be north of the International border by 12 UTC
Wednesday so overnight temperatures should still warm and humid
with lows only in the mid to upper 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday will feature the last day of unseasonably warm
temperatures and high humidity. 850hPa isotherms ahead of the
secondary cold front pressing southward from the Canadian border
will still be well above normal ranging +15 to +16C. Breaks of
sunshine ahead of the boundary should provide sufficient
insolation that temperatures warm well into the 80s to even
possibly low 90s in the Hudson Valley. Latest probabilistic MOS
guidance supports upper 80s to low 90s for ALB, POU and GFL in
its 50th and 90th percentile. These high temperatures combined
with dew points still in the upper 60s to near 70 should result
in apparent temperature or heat index values in the low to
possibly mid 90s. Given that the incoming boundary should result
in afternoon showers and thunderstorms, especially for areas
from I-90 southward, there are still uncertainties regarding
just high temperatures will become but for now, we decided to
mention the potential for another heat advisory on Wednesday in
the Hazardous Weather Outlook.

Otherwise, the incoming secondary boundary and leading edge of
the Canadian air mass should push though the region Wednesday
afternoon or early evening, allowing winds to shift from the
north/northwest to northeast. This boundary should provide
sufficient forcing in the presence of such a warm/humid air mass
that additional scattered area of showers and thunderstorms are
expected Wednesday afternoon. Mid-level lapse rates looks
slightly steeper (700 - 500mb lapse rates near 6C/km) and
showalter values drop towards or even slightly below 0 as cooler
air moves in aloft. This should increase instability values
compared to Tuesday with heavy rain resulting in localized
flooding still possible. Shear is still weak so organized
convection is still a low probability.

By Wednesday night, the secondary boundary finally sweeps
through the region and north-northeast winds usher in a cooler
and drier air mass. This should provide much needed relief from
the consecutive days of heat/humidity. Canadian high pressure
takes control of the region for Thursday leading to increased
sunshine and temperatures rising into the upper 70s to low 80s
with much lower humidity in place. The boundary from Wednesday
may stall somewhere in the mid-Atlantic but for now, we
maintained a mainly dry forecast outside of slight chance and
low end chance POPs in the Catskills and mid-Hudson Valley.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Very broad upper troughing over the region with small pieces of
upper energy tracking through the broad upper troughing. There is a
general consensus in sources of guidance/ensembles for more clouds
than sun through the period with isolated to scattered showers. The
best chances for a dry period would be Saturday night into Sunday
morning.

Even with the considerable cloudiness and scattered showers
during the period, it does not look like a persistent rain, just
isolated to scattered showers. Timing and extent of moisture are
some details that will become clearer as we get closer to the end of
the week and it is possible that we may have a little more sun and
fewer showers, depending on how the upper pattern evolves.

Highs Friday in the 70s with around 70 higher terrain.  Highs
Saturday in the 70s but near 80 southern areas. Highs Sunday and
Monday in the 70s to near 80 but around 70 higher terrain.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Considerable mid and high clouds over our region and just a few
showers around KGFL. Larger area of showers and scattered
thunderstorms in central and western NY slowly moving east and
should reach KALB and KGFL between 15Z-18Z but just scattered, so
including VCSH. More isolated showers in NE PA tracking toward
KPOU and may get there again, between 15Z-18Z. Some new showers
could also form with the heating of the day and including VCSH
at KPSF for that reason.

Showers and scattered thunderstorms are expected to expand
across the region through this afternoon due to an upper
disturbance with lots of moisture associated with it, well ahead
of a cold front. Storms will be slow movers and capable of
producing torrential downpours. Have included TEMPO for
thunderstorms later in the afternoon at all TAF sites when
convection should be more widespread.

MVFR conditions are expected with storms along with brief IFR
occurring. Including VCSH through tonight with any lingering
shower or thunderstorm activity that will be weakening and
decreasing in coverage through the night. The humid atmosphere
could keep showers going through the night but again, with
decreasing coverage. MVFR ceilings and visibilities could
develop between 04Z-06Z at all TAF sites with diurnal cooling
and all the moisture at low levels from the wet ground and rain.
Light southwest to west flow through today at up to around 5 Kt
but near calm at times, especially tonight.

Outlook...

Wednesday Night: Low Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Scattered SHRA.
Friday Night: Low Operational Impact. Scattered SHRA.
Saturday: Low Operational Impact. Isolated SHRA.
Saturday Night: Low Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Isolated SHRA.

&&

.FIRE WEATHER...
Isolated to scattered showers and thunderstorms this
morning will become more numerous this afternoon. Thunderstorms will
be capable of producing locally heavy rain and may be slow moving,
increasing the potential for storms to result in localized flooding.
Otherwise, today will be very humid and warm. One more humid and
very warm day tomorrow before a cold front finally pushes through
the region leading to seasonable and less humid weather for the end
of the week.

Minimum RH values this afternoon will generally be between 55
and 70 percent before recovering to 90 to 100 percent tonight.
RH values then drop 45 to 60 percent tomorrow afternoon.

Winds will be from the southwest today but stay light around 5
mph or less. Then, southwesterly winds shift to the northwest
tonight but stay light and variable. Northwesterly winds on
Wednesday will range 5 to 10mph.

&&

.HYDROLOGY...
Isolated to scattered showers and storms this morning will
become more widespread this afternoon. Favorable conditions for
high rainfall rates as well as slow moving thunderstorms will
be in place which raises concerns for localized flash flooding,
especially in low lying, poor drainage and urban areas.
Additional showers and storms are possible overnight but
coverage should decrease. A cold front on Wednesday could allow
shower and storms to return, especially for areas along and
south of I-90.

Cooler and mainly drier conditions are expected Thursday into
Friday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.CLIMATE...
Record high minimum temperatures for June 8th

Albany, NY: 69F set in 1884
Glens Falls, NY: 71F set in 1999
Poughkeepsie, NY: 70F set in 1999

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Speciale
NEAR TERM...JPV/Speciale
SHORT TERM...Speciale
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...Speciale
HYDROLOGY...JPV/Speciale
CLIMATE...
Hazardous weather outlook, Jun 8, 5:11 AM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
511 AM EDT Tue Jun 8 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
511 AM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms this afternoon will
be capable of producing heavy rain and may be slow moving. This could
result in isolated flash flooding especially in low lying, poor
drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values on Wednesday could approach 95 degrees in parts of
the Hudson Valley due to the combination of high humidity and
unseasonably warm temperatures.

Showers and thunderstorms Wednesday afternoon will be capable of
heavy rain and could result in additional localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 8, 12:29 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
1229 PM EDT Tue Jun 8 2021

NYZ063-064-081715-
Western Ulster-Eastern Ulster-
1229 PM EDT Tue Jun 8 2021

...A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT SOUTHEASTERN
ULSTER COUNTY...

At 1228 PM EDT, a thunderstorm producing heavy rainfall was located
near Kerhonkson, or near New Paltz, moving northeast at 30 mph.

Locations impacted include...
New Paltz, Ellenville, Tillson, High Falls, Kerhonkson, Crawford,
Rosendale, Port Ben, Lefever Falls, Maple Hill, Rutsonville,
Alligerville, Awosting, Lake Minnewaska, Stone Ridge, Granite,
Ulsterville, Cragsmoor, Walker Valley and Rosendale Village.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4162 7439 4164 7439 4169 7448 4189 7407
      4179 7401 4160 7437
TIME...MOT...LOC 1628Z 239DEG 25KT 4175 7422

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:29 PM EDTSpecial Weather StatementALYUlster46 min
Jun 8, 1:08 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Jun 8, 1:16 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster59 min
Jun 8, 1:23 PM EDTFlash Flood WarningALYUlster2 hr
Jun 8, 1:45 PM EDTSpecial Weather StatementALYGreene45 min
Jun 8, 1:45 PM EDTSpecial Weather StatementALYSchoharie45 min
Jun 8, 2:06 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Jun 8, 2:16 PM EDTSpecial Weather StatementALYDutchess44 min
Jun 8, 2:53 PM EDTFlash Flood WarningALYGreene2 hr
Jun 8, 3:16 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Schoharie107 min
Jun 8, 3:34 PM EDTAreal Flood AdvisoryALYGreene, Schoharie109 min
Jun 8, 3:55 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer84 min
Jun 8, 4:01 PM EDTSpecial Weather StatementALYWashington44 min
Jun 8, 4:21 PM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Jun 8, 5:02 PM EDTAreal Flood AdvisoryALYFulton, Saratoga, Warren, Washington3 hr
Jun 8, 5:43 PM EDTSpecial Weather StatementALYSchoharie47 min
Jun 8, 5:59 PM EDTAreal Flood AdvisoryALYSchoharie2 hr
Jun 8, 6:43 PM EDTSpecial Weather StatementALYGreene47 min
Jun 8, 3:47 PM EDTSpecial Weather StatementALYBerkshire28 min
Jun 8, 2:21 PM EDTSpecial Weather StatementALY39 min
Jun 8, 2:25 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Jun 8, 2:51 PM EDTSpecial Weather StatementALY24 min
Jun 8, 2:59 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region20 min

Nearby

Flash Flood Watches in New York, 2021Flash Flood Watches in Massachusetts, 2021Flash Flood Watches in Connecticut, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.